# SDR SWAA2021060780191

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 46,946 hours, 24,733 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Loose
- Location: C/P Emer Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER COCKPIT DOOR EMERGENCY EXIT LATCH LOOSE ; / RESET COCKPIT DOOR EMERGENCY EXIT UPPER DOOR LATCH PER AMM 52-51-08.
